# SDR REXA2022060801125

- Difficulty date: June 3, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 42,509 hours, 32,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670375221
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SIDE SEAT TRACK AT FS 785.00 TO FS 855.00 CORRODED	REMOVED AND REPLACED SIDE SEAT TRACK AT FS 785.00 TO 855.00 PER CRJ700 AMM 53-00-49
